FuenteAdvances in Mathematics | Cuartil año de publicaciónNo disponible | Volumen365 |
IssueNo disponible | Páginas107039 - 107039 | pISSNNo disponible |
ISSN0001-8708 | Perfil OpenAlexhttps://openalex.org/S122441808 | |
| Scienti ID | 0001576915-21 | Minciencias ID | ART-0001576915-21 | Openalex URL | https://openalex.org/W3005921796 |
|---|---|---|---|---|---|
| Pdf URL | https://www.sciencedirect.com/science/article/am/pii/S0001870820300645 | Open_access URL | https://doi.org/10.1016/j.aim.2020.107039 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AFaklX4Zf5cgJ%3Ascholar.google.com&btnG= |
| Doi URL | https://doi.org/10.1016/j.aim.2020.107039 | Scholar citations URL | https://scholar.google.com/scholar?cites=14476081607978887445&as_sdt=2005&sciodt=0,5&hl=en | ||